# SDR 2002FA0001288

- Difficulty date: October 21, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N134CM
- Make and model: Beech 400A
- Aircraft serial: RK144
- Engine: Pwa JT15*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 128364231601
- Condition: Burned
- Location: Main Battery
- Part time: 910 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE MOTORING ENGINE FOR OTHER MAINTENANCE, FOUND BURNING ODOR AND SMOKE IN AREA OF MAIN BATTERY.  ON VISUAL INSPECTION, FOUND POSITIVE TERMINAL AND WIRE LEADS OF CONNECTOR BURNED.  ALSO FOUND DAMAGE TO BATTERY TERMINAL.
